Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: Zoloft and Proton Extreme- Reaction?


 Mike - Tue Apr 17, 2007 5:41 pm

Is it ok to take Proton Extreme(All Natural Male Potency Support Formula) if I'm on the generic version of Xoloft(seratiline?)? I don't want to have any negative reactions.
 Dr. Chan Lowe - Tue Apr 24, 2007 3:57 pm

User avatar SSRI's, such as seratiline, have many medication interactions. One of the difficulties with supplements is that they have not been well studied regarding cross-reactions.

I would advise extreme caution if you choose to use this supplement.

It is also important to let your doctor know if you are taking any supplements.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us